MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Catheter, Septostomy
Model Number VXSK0124
Medical Device Problem Codes Off-Label Use (1494); Device Sensing Problem (2917)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Perforation (2001); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A farawave nav catheter and versacross access solution were selected for a pulmonary vein isolation procedure to treat atrial fibrillation.Vascular access was obtained and a transseptal puncture was attempted using a versacross device advanced through a non-boston scientific (non-bsc) 13f sheath.The physician initially experienced difficulty visualizing the interatrial septum with intracardiac echocardiography (ice), and despite approximately one hour of attempts, adequate visualization and device tenting could not be confirmed.No issues were observed with the versacross rf wire or any boston scientific device.It remains unknown whether patient-specific anatomy contributed to the inability to visualize the septum.The team subsequently transitioned to transesophageal echocardiography (tee) guidance, and transseptal access was successfully obtained.It was noted that the puncture location may have been slightly anterior.Following left atrial access, mapping was performed using a non-bsc mapping catheter, and pulmonary vein isolation was initiated with the farawave nav catheter.During the first ablation application in the left superior pulmonary vein, the patient experienced a prolonged pause in heart rhythm requiring advancement of the coronary sinus catheter into the right ventricle for temporary pacing support.Ablation then continued, and all pulmonary veins were successfully treated with a total ablation time of 42 minutes.During subsequent remapping of the left atrium, the certified registered nurse anesthetist (crna) reported hypotension.Ice revealed a large pericardial effusion consistent with cardiac tamponade and cardiac perforation.Emergent pericardiocentesis was performed, successfully draining the effusion and restoring hemodynamic stability.No resistance was noted during catheter manipulation, and no device malfunctions were identified with the farawave nav catheter or versacross rf wire.The patient required hospitalization beyond the standard of care.A full recovery is expected.The patient's final discharge status and current condition were not reported.

Brand Name
VersaCross Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CA   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25654109
Report Number2124215-2026-34544
Device Sequence Number20299747
Product Code DXF
UDI-Device Identifier00685447019848
UDI-Public(01)00685447019848(17)290218(10)39136880
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0124
Device Catalogue NumberVXSK0124
Device Lot Number0039136880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer06/30/2026
08/27/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date07/21/2026
09/14/2026
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS 13F SHEATH (ABBOTT); CORONARY SINUS GUIDE CATHETER; FARAWAVE NAV (BSC); GUIDEWIRE (MERIT); OCTARAY MAPPING CATHETER (BIOSENSE WEBSTER)
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown